Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An almost-orthogonality principle with applications to maximal functions associated to convex bodies


Author: Anthony Carbery
Journal: Bull. Amer. Math. Soc. 14 (1986), 269-273
MSC (1985): Primary 42B15, 42B25
MathSciNet review: 828824
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42B15, 42B25

Retrieve articles in all journals with MSC (1985): 42B15, 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15436-4
PII: S 0273-0979(1986)15436-4